# SDR CALA2017110603949

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 69,141 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Faulty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 EXT EMERGENCY LIGHT INOP. REMOVED AND REPLACED LAMP HOLDER ASSEMBLY IAW AMM 33-51-06-902-08. ALL OPS CHECKS GOOD AT THIS TIME. INSPECTED INSTALLATION AND OPERATIONAL CHECK OF L3 EMERGENCY LIGHT ASSY WITH NO DEFECTS.
